# SDR AALA202505198249

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 29,446 hours, 12,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBOUT RECEIVED HYDRAULIC ON RECALL PANEL AFTER RETRACTING THE GEAR, HYDRAULIC SYSTEM CONTINUED TO DROP. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT BNA. PERFORMED CDS BITE PROCEDUR. PER FIM TASK 31-62-00-810-801. NO FAULTS FOUND.
